RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. of Math. (2), 2016, Volume 183, Issue 3, Pages 935–974 (Mi aom2)  

Large gaps between consecutive prime numbers

Kevin Forda, Ben Greenb, Sergei Konyaginc, Terence Taod

a University of Illinois at Urbana-Champaign Urbana, IL
b Mathematical Institute Oxford England
c Steklov Mathematical Institute Moscow, Russia
d University of California Los Angeles CA

Funding Agency Grant Number
National Science Foundation DMS-1201442
DMS-1266164
European Research Council 279438
Simons Foundation
KF was supported by NSF grant DMS-1201442. BG was supported by ERC Starting Grant 279438, Approximate algebraic structure. TT was supported by a Simons Investigator grant, the James and Carol Collins Chair, the Mathematical Analysis & Application Research Fund Endowment, and by NSF grant DMS-1266164.


DOI: https://doi.org/10.4007/annals.2016.183.3.4


Bibliographic databases:

ArXiv: 1408.4505
Document Type: Article
Received: 30.08.2014
Revised: 03.08.2015
Accepted:23.08.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/aom2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:110

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019